Journal article icon

Journal article

On the growth of groups and automorphisms

Abstract:
We consider the growth functions βΓ(n) of amalgamated free products Γ = A *C B, where A ≅ B are finitely generated, C is free abelian and |A/C| = |A/B| = 2. For every d ∈ ℕ there exist examples with βΓ(n) ≃ n d+1βA(n). There also exist examples with βΓ(n) ≃ en. Similar behavior is exhibited among Dehn functions. © World Scientific Publishing Company.

Actions


Authors


Journal:
International Journal of Algebra and Computation
Volume:
15
Issue:
5-6
Pages:
569-874
Publication date:
2005-10-01
ISSN:
0218-1967
Source identifiers:
148025
Language:
English
Keywords:
Pubs id:
pubs:148025
UUID:
uuid:86deae8a-b8cd-4a32-a22a-11845eeaa647
Local pid:
pubs:148025
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP